# SDR DALA2017031502141

- Difficulty date: March 12, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 44,863 hours, 30,065 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 180 BETWEEN RBL 9 TO 44.   FOUND TO BE OUT LIMITS.  REMOVED AND REPLACED IAW SRM 51-10-05.
